# SDR AALA20161104005

- Difficulty date: October 31, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 4,629 hours, 1,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN LENS COVER AFT OF FIRST CLASS GALLEY FELL OFF.  RE-INSTALLED LENS COVER IAW AMM 33-51-14.  OPERATIONAL CHECK GOOD.
